Indiana University Mathematics Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Indiana Univ. Math. J., 2021, Volume 70, Issue 1, Pages 285–300 (Mi iumj1)  

Root systems in number fields

Vladimir L. Popovab, Yuri G. Zarhinc

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, Moscow 119991, Russia
b National Research University Higher School of Economics, Myasnitskaya 20, Moscow 101000, Russia
c Department of Mathematics, Pennsylvania State University, University Park, PA 16802, USA

Funding Agency Grant Number
Simons Foundation 585711
The second named author (Y. Z.) is partially supported by Simons Foundation Collaboration grant # 585711.


ArXiv: 1808.01136
Language:

Linking options:
  • http://mi.mathnet.ru/eng/iumj1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021